# SDR AALA202011039003

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 1 ON RT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING 1 RIGHT TRIMMABLE STABILIZER, IAW AMM 55-16-42-400-001-A.
